# SDR SIMA20210221003

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 48,263 hours, 43,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING TO FUSELAGE FAIRING EMERGENCY LIGHT INOPERATIVE.  C/A-REMOVED AND REPLACED NR 1 EMERGENCY BATTERY AND NR 1 EMERGENCY CHARGER ASSY IAW WORK CARD 33-700-19.  OPERATIONAL CHECK GOOD.  NO DISCREPANCIES NOTED.
